# SDR ASOA20130104001

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 27,118 hours, 15,161 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90004
- Condition: Faulty
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED IN CABIN.  MX INSPECTED CABIN AND FOUND SIDEWALL LIGHT BALLAST AT 14A TO BE THE CAUSE.  MX R & R BALLAST, OPS CHECKED SUCCESSFUL AND NO FURTHER BURNING ODORS. ACFT WAS APPROVED FOR RETURN TO SERVICE.
